Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 14, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at Mar 28, 2007, 5:15 PM CDT for Briscoe County, Floyd County, Swisher County, Texas. It was in force for 60 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2007, 5:15 PM CDT (22:15 UTC)
- Expired
- Mar 28, 2007, 6:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
Counties Briscoe County, TX, Floyd County, TX, Swisher County, TX
The radar
The Lubbock radar (KLBB), 87 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 5:20 PM CDT | TORNADO | Silverton, TX | TRAINED SPOTTER REPORTED TORNADO ON THE GROUND 10 MILES SOUTHWEST OF SILVERTON. |
| Mar 28, 5:28 PM CDT | TORNADO | 8 Sw Silverton, TX | TRAINED SPOTTER REPORTED A TORNADO 8 MILES SOUTHWEST OF SILVERTON ON THE GROUND FOR APPROXIMATELY FIVE MINUTES. |
| Mar 28, 5:43 PM CDT | TORNADO | 1 S Silverton, TX | STORM CHASER REPORTED A TORNADO ON THE GROUND JUST SOUTH OF SILVERTON WITH PENNY SIZED HAIL. |
| Mar 28, 5:57 PM CDT | TORNADO | 1 S Silverton, TX | TRAINED SPOTTER REPORTED TORNADO ON THE GROUND JUST SOUTH OF SILVERTON. |
| Mar 28, 6:00 PM CDT | TORNADO | 3 Nnw Silverton, TX | TRAINED SPOTTER REPORTED A TORNADO ON THE GROUND 3 MILES NORTH NORTHWEST OF SILVERTON. |
| Mar 28, 6:03 PM CDT | TORNADO | 1 Ne Silverton, TX | TORNADO WAS REPORTED BY A STORM CHASER 1 MILE NORTHEAST OF SILVERTON. IT WAS 1/8 IN DIAMETER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 3:14 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 693 J/kg
- Mixed-layer CIN
- -221 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLUB 282215 TORLUB TXC045-153-437-282315- /O.NEW.KLUB.TO.W.0014.070328T2215Z-070328T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 515 PM CDT WED MAR 28 2007 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... EXTREME SOUTHEASTERN SWISHER COUNTY IN THE PANHANDLE OF TEXAS. SOUTHERN BRISCOE COUNTY IN THE PANHANDLE OF TEXAS. NORTHWESTERN FLOYD COUNTY IN NORTHWEST TEXAS. * UNTIL 615 PM CDT * AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES SOUTHEAST OF CLAYTONVILLE...OR ABOUT 14 MILES NORTHEAST OF PLAINVIEW...MOVING NORTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK CANYON ST. PARK AND SILVERTON. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3420 10156 3439 10103 3463 10120 3431 10155 $$
5 follow-up statements
000 WWUS54 KLUB 282223 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 522 PM CDT WED MAR 28 2007 TXC045-153-437-282315- /O.CON.KLUB.TO.W.0014.000000T0000Z-070328T2315Z/ SWISHER TX-BRISCOE TX-FLOYD TX- 522 PM CDT WED MAR 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHWESTERN FLOYD...SOUTHERN BRISCOE AND SOUTHEASTERN SWISHER COUNTIES... AT 520 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING A TORNADO ABOUT 10 MILES SOUTHWEST OF SILVERTON. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 10 MILES SOUTHWEST OF SILVERTON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK CANYON ST. PARK...WHITELEY AND SILVERTON. A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. LAT...LON 3425 10155 3439 10103 3463 10120 3434 10155 $$
000 WWUS54 KLUB 282236 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 534 PM CDT WED MAR 28 2007 TXC153-282244- /O.CAN.KLUB.TO.W.0014.000000T0000Z-070328T2315Z/ FLOYD TX- 534 PM CDT WED MAR 28 2007 ...THE TORNADO WARNING FOR NORTHWESTERN FLOYD COUNTY IS CANCELED... LAT...LON 3431 10148 3439 10103 3463 10120 3434 10155 $$ TXC045-437-282315- /O.CON.KLUB.TO.W.0014.000000T0000Z-070328T2315Z/ SWISHER TX-BRISCOE TX- 534 PM CDT WED MAR 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTHERN BRISCOE AND EXTREME SOUTHEASTERN SWISHER COUNTIES... AT 532 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING A TORNADO 8 MILES SOUTHWEST OF SILVERTON. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF SILVERTON...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK CANYON ST. PARK...SILVERTON AND ROCK CREEK. A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. IN ADDITION TO THE THREAT OF A TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL OR LARGER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. GO TO A SAFE PLACE NOW LAT...LON 3431 10148 3439 10103 3463 10120 3434 10155 $$
000 WWUS54 KLUB 282244 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 544 PM CDT WED MAR 28 2007 TXC437-282254- /O.CAN.KLUB.TO.W.0014.000000T0000Z-070328T2315Z/ SWISHER TX- 544 PM CDT WED MAR 28 2007 ...THE TORNADO WARNING FOR SOUTHEASTERN SWISHER COUNTY IS CANCELED... LAT...LON 3433 10146 3439 10103 3465 10118 3445 10146 $$ TXC045-282315- /O.CON.KLUB.TO.W.0014.000000T0000Z-070328T2315Z/ BRISCOE TX- 544 PM CDT WED MAR 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR BRISCOE COUNTY... AT 539 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING A TORNADO 2 MILES SOUTHWEST OF SILVERTON. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED NEAR SILVERTON...MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE CAPROCK CANYON ST. PARK AND SILVERTON. PEOPLE IN SILVERTON SHOULD TAKE COVER IMMEDIATELY A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO...TAKE COVER IMMEDIATELY LAT...LON 3433 10146 3439 10103 3465 10118 3445 10146 $$
000 WWUS54 KLUB 282255 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 554 PM CDT WED MAR 28 2007 TXC153-282315- /O.CON.KLUB.TO.W.0015.000000T0000Z-070328T2315Z/ FLOYD TX- 554 PM CDT WED MAR 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR NORTHERN FLOYD COUNTY... AT 552 PM CDT...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD HALF WAY TO THE GROUND 3 MILES SOUTH OF SOUTH PLAINS...OR ABOUT 14 MILES NORTH OF FLOYDADA...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SOUTH PLAINS AND HIGHWAY 207 NEAR SOUTH PLAINS. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3411 10145 3412 10110 3431 10105 3430 10138 $$
000 WWUS54 KLUB 282302 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 600 PM CDT WED MAR 28 2007 TXC045-282315- /O.CON.KLUB.TO.W.0014.000000T0000Z-070328T2315Z/ BRISCOE TX- 600 PM CDT WED MAR 28 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR CENTRAL BRISCOE COUNTY... AT 559 PM CDT...WEATHER SPOTTERS REPORTED A SEVERE THUNDERSTORM PRODUCING A TORNADO 3 MILES NORTHWEST OF SILVERTON. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 2 MILES NORTH-NORTHWEST OF SILVERTON...MOVING NORTHEAST AT 15 MPH. THE TORNADIC THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF CENTRAL BRISCOE COUNTY...BETWEEN SILVERTON AND THE CANYON. A TORNADO HAS BEEN CONFIRMED TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. THIS IS AN EXTREMELY DANGEROUS AND POTENTIALLY LIFE THREATENING SITUATION. IF YOU ARE NEAR THE PATH OF THIS LARGE AND DESTRUCTIVE TORNADO...TAKE COVER IMMEDIATELY LAT...LON 3446 10139 3455 10105 3468 10114 3458 10141 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Mar 28, 3:54 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Mar 28, 3:54 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 354 PM CDT WED MAR 28 2007 .SHORT TERM... SHARP DRYLINE TAKING SHAPE AT THIS TIME NEAR THE NEW MEXICO STATE LINE AS VERY DRY AIR MIXES DOWN TO THE SURFACE TO THE LEE OF THE MOUNTAINS. AS THE AFTN WANES...DRYLINE WILL EDGE INTO THE WESTERN COUNTIES WITH INITIAL STORM FORMATION EXPECTED OVER THE SOUTHWEST PANHANDLE WHERE LESS CIN IS IN PLACE AND BEST CONVERGENCE ALONG THE DRYLINE. INTO THE EARLY EVENING...EXPECT STORMS TO INCREASE IN INTENSITY AND COVERAGE OVER THE SOUTHERN PANHANDLE AND BUILD SOUTHWARD INTO THE SOUTH PLAINS AS CAP ERODES. DRYLINE WILL LIKELY HALT ITS EASTWARD PROGRESSION THIS EVENING AS IT WAITS UNTIL MAIN IMPULSE AROUND POTENT EASTERN UTAH UPPER LOW EMERGES INTO THE SOUTHERN PLAINS. THUS...EXPECT STORMS TO CONTINUE FIRING IN THE SOUTH PLAINS AND WORK THEIR WAY TWD THE ROLLING PLAINS. PLENTY OF CAPE...SHEAR AND LIFT WILL RESULT IN SEVERE STORMS. BIG QUESTION IS HOW LONG CELLS WILL REMAIN DISCRETE THIS EVENING BEFORE BECOMING LINEAR. AS MENTIONED IN EARLIER DISCUSSIONS AND SWODY 1...THESE DISCRETE CELLS WILL HAVE THE BEST TORNADIC POTENTIAL AS THEY ENCOUNTER BACKING LOW LEVEL WINDS AND DEEPER MOISTURE. PER THE LATEST DISCUSSIONS WITH THE SPC...A TORNADO WATCH FOR A PDS - POTENTIALLY DANGEROUS SITUATION - IS BEING ISSUED AT THIS TIME FOR OUR ENTIRE AREA VALID UNTIL MIDNIGHT - 05Z. FLOODING CONCERNS WILL HEIGHTEN INTO THE OVERNIGHT HOURS AS LARGE COMPLEX OF STORMS SLOWLY MOVES EAST. GIVEN MOIST SOILS OF LATE...WILL CLOSELY WATCH RAINFALL RATES LATER ON TONIGHT. WILL HOLD OFF ON ISSUING A FLOOD WATCH...BUT VERY WELL MAY HAVE TO CONTEMPLATE THIS LATER. BULK OF RAIN/STORMS SHOULD BE EAST OF CWFA BY 09-12Z WITH CLEARING SKIES FROM WEST TO EAST THROUGH THURSDAY MORNING. PACIFIC FRONT EDGING EAST WILL PROVIDE MUCH DRIER AIR WITH TEMPERATURES NEAR NORMAL. .LONG TERM... THE INITIAL CONCERN IS THIS AFTERNOON AND TONIGHTS SEVERE WEATHER POTENTIAL THREAT ACROSS PORTIONS OF THE CWA...DRIVEN BY THE EASTWARD MOVEMENT OF THE DRYLINE. THEREAFTER...FRIDAY MAY BECOME ANOTHER DAY OF CONCERN DUE TO AN INVERTED TROUGH PUSHING THROUGH THE AREA. IF THE DEWPOINT IS HIGH ENOUGH TO PROVIDE THE NECESSARY MOISTURE TO SUSTAIN THE STORMS...HEAVY RAIN POTENTIAL IS THE PRIMARY THREAT. IF SO...FLOODING IN LOW LYING AREAS AND ALONG ROADS CAN OCCUR...WHICH CAN FURTHER PROMOTE THE POSSIBILITY OF ISSUING A FLASH FLOOD WARNING. THIS THINKING WILL SOLIDIFY FURTHER ESPECIALLY IF TRAINING OF STORMS OCCUR. BY SATURDAY...THE SYSTEM SHOULD START TO LIFT OUT OF THE AREA PROVIDING A COUPLE OF DAYS OF DRY WEATHER. HOWEVER BY MONDAY MORNING...GFS HINTS AT THE DRYLINE TRYING TO FORM...BREAKING OUT PRECIP IN THE BIG BEND AND EDWARDS PLATEAU AREAS. THE DRYLINE SOLIDIFIES FURTHER FROM THE EASTERN SOUTH PLAINS INTO THE EASTERN PERMIAN BASIN TUESDAY MORNING. THE DRYLINE ALONG WITH A WEAK COLD FRONT TUESDAY MORNING COULD PROMOTE PRECIP OUTBREAKS ALONG EASTERN AREAS. && .AVIATION... STRONG TO SEVERE TSTMS ARE EXPECTED TO IMPACT THE KLBB AREA LATE THIS AFTN...ROUGHLY FM 23-02Z AND POSSIBLY LONGER. LARGE HAIL AND GUSTS TO 50 KTS WILL BE POSSIBLE. SCT TSTMS WILL EVENTUALLY EVOLVE INTO A LINEAR STRUCTURE THIS EVENING ANDS SLOWLY PUSH EAST TWD THE KCDS TERMINAL BY 01Z WITH LARGE HAIL/DAMAGING WIND GUSTS LIKELY. STORMS WILL PERSIST AT KCDS WELL INTO THE OVERNIGHT HRS...THEN BEGIN PUSHING EAST FM 09-12Z. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 39 65 38 61 36 / 20 0 10 10 20 TULIA 46 68 39 63 38 / 50 10 10 20 20 PLAINVIEW 47 69 40 63 40 / 50 10 10 20 20 LEVELLAND 46 68 40 67 41 / 30 10 10 20 10 LUBBOCK 48 70 42 68 41 / 50 10 10 20 10 BROWNFIELD 46 71 41 67 42 / 30 10 10 20 10 CHILDRESS 55 73 51 69 45 / 70 30 20 40 20 SPUR 55 72 45 67 44 / 60 20 20 40 10 ASPERMONT 59 71 49 67 47 / 70 40 30 40 10 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 21/29/21/05
Hazardous weather outlook, Mar 28, 11:43 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1143 AM CDT WED MAR 28 2007 TXZ021>044-291645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1143 AM CDT WED MAR 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT OVER MUCH OF THE SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A DRYLINE THIS AFTERNOON JUST EAST OF THE NEW MEXICO STATE LINE. ATMOSPHERIC CONDITIONS WILL INITIALLY BE FAVORABLE FOR SUPERCELL THUNDERSTORMS...WITH A THREAT OF LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. A FEW STRONG TORNADOES MAY BE POSSIBLE OVER THE ROLLING PLAINS AND THE EXTREME SOUTHEASTERN TEXAS PANHANDLE AS THE STORMS ENCOUNTER DEEPER MOISTURE. THE THUNDERSTORMS ARE EXPECTED TO EVOLVE INTO A LARGE COMPLEX THROUGH THE EVENING AND SLOWLY MOVE EAST. THE PRIMARY THREAT WILL TRANSITION TO DAMAGING WINDS AND LARGE HAIL. FLOODING HEAVY RAINFALL WILL LIKELY ACCOMPANY THUNDERSTORMS THAT DEVELOP THIS EVENING. LOCALIZED FLASH FLOODING WILL BE POSSIBLE ACROSS THE SOUTHEAST TEXAS PANHANDLE AND ROLLING PLAINS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL THUNDERSTORMS MAY AFFECT THE EASTERN PORTIONS OF THE AREA ON FRIDAY. THE THREAT FOR DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER THIS AFTERNOON THROUGH THIS EVENING.
In the hours before
Special weather statement, Mar 28, 12:18 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1218 PM CDT WED MAR 28 2007 TXZ021>044-290000- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 1218 PM CDT WED MAR 28 2007 ...SEVERE THUNDERSTORMS ARE LIKELY LATER TODAY AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TODAY ALONG A DRY- LINE OVER THE WESTERN SOUTH PLAINS AND SOUTHWEST TEXAS PANHANDLE. THESE STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE PRODUCING LARGE HAIL...DAMAGING WINDS...AND PERHAPS ISOLATED TORNADOES AS THEY EDGE SLOWLY TO THE EAST. THERE IS POTENTIAL FOR A FEW VERY LARGE HAIL STORMS TO DEVELOP. THE STORMS ARE EXPECTED TO EVOLVE INTO A CONVECTIVE SYSTEM OF MANY THUNDERSTORMS DURING THE EVENING WITH POTENTIAL FOR BOTH SEVERE WEATHER AND FLASH FLOODING. LATEST INDICATIONS ARE THAT THE DRY-LINE WILL BE FURTHER WEST THAN EARLIER EXPECTED. THIS HAS FORCED AN UPDATED FORECAST WITH HIGHER CHANCES OF SEVERE WEATHER OVER THE CENTRAL AND WESTERN COUNTIES OF THE SOUTH PLAINS AND SOUTHWEST PANHANDLE. A CAP OF WARM AIR JUST ABOVE THE GROUND WILL INHIBIT THUNDERSTORM DEVELOPMENT UNTIL LATE IN THE AFTERNOON...WITH FIRST STORMS DEVELOPING SOUTHWARD OUT OF THE PANHANDLE AND OVER THE NORTHERN ROLLING PLAINS BETWEEN 200 AND 500 PM. STORMS SHOULD DEVELOP RAPIDLY SOUTHWARD ALONG THE DRY-LINE EARLY THIS EVENING. THIS IS THE TIME TO REVIEW SEVERE WEATHER SAFETY RULES AND TO REMAIN ALERT TO DEVELOPING WEATHER CONDITIONS AND UPDATED FORECASTS AND WARNINGS. MCQUEEN
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 4:45 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 48 min |
| Mar 28, 4:54 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd | 51 min |
| Mar 28, 5:06 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Swisher | 54 min |
| Mar 28, 5:42 PM CDT | Tornado Warning | LUB | Floyd | 33 min |
| Mar 28, 6:03 PM CDT | Tornado Warning | LUB | Briscoe | 27 min |
| Mar 28, 6:15 PM CDT | Tornado Warning | LUB | Briscoe | 34 min |
| Mar 28, 6:30 PM CDT | Tornado Warning | LUB | Briscoe, Hall | 60 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.